Evolution and mechanics of long jaws in butterflyfishes (Family Chaetodontidae)
Version of Record online: 10 APR 2001
Copyright © 2001 Wiley-Liss, Inc.
Journal of Morphology
Volume 248, Issue 2, pages 120–143, 1 May 2001
How to Cite
Ferry-Graham, L. A., Wainwright, P. C., Hulsey, C. D. and Bellwood, D. R. (2001), Evolution and mechanics of long jaws in butterflyfishes (Family Chaetodontidae). J. Morphol., 248: 120–143. doi: 10.1002/jmor.1024
- Issue online: 10 APR 2001
- Version of Record online: 10 APR 2001
- NSF. Grant Number: IBN-9306672
- Australian Research Council
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!